Magnetohydrodynamic boundary layer on a flat plate: Further analytic results

Citation
Bk. Shivamoggi et Dk. Rollins, Magnetohydrodynamic boundary layer on a flat plate: Further analytic results, J MATH PHYS, 40(7), 1999, pp. 3372-3378
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF MATHEMATICAL PHYSICS
ISSN journal
0022-2488 → ACNP
Volume
40
Issue
7
Year of publication
1999
Pages
3372 - 3378
Database
ISI
SICI code
0022-2488(199907)40:7<3372:MBLOAF>2.0.ZU;2-O
Abstract
Further analytic results are deduced with the magnetohydrodynamic boundary layer equations for a flat plate. The asymptotic behavior of the solutions is deduced using the scaling group method. Then, an analytic perturbative p rocedure is used to determine an approximate solution that exhibits this as ymptotic behavior. (C) 1999 American Institute of Physics. [S0022-2488(99)0 2906-0].